# SDR AALA202303288913

- Difficulty date: January 23, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737823
- Aircraft serial: 33243
- Aircraft time: 22,256 hours, 9,110 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: 65C1682011
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY DOOR (L1) SLIDE GIRT BAR CLIPS ADJUSTED IAW AMM 25-66-01. **SUPPLEMENTAL REPORT FOR AALA202301258913: REPLACED GIRT BAR RETAINER CLIPS PER JOB CARD 2520J031-001.** (CLOSED)
